# SDR ASAA2018010123039

- Difficulty date: January 1, 2018
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 9,222 hours, 3,090 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN ZONE TEMP LIGHT ILLUMINATED ON RECALL.  RESET.  ACFT GROUNDED.  FAULT CODE 216-211-00. INITIAL EVALUATION FOUND THE NR 2 TEMP CONTROLLER SHOWING FLT DECK TRIM VALVE FAULT.  PERFORMED FIM 21-62 TASK 842. NOTED ON RESETTING THE NR 2 TEMP CONTROLLER, RAN FIM 21-62 TASK 801 TO RESET AND VERIFY THE NR 2 TEMP CONTROLLER. RAN THE LT PACK,  OPERATED THE TEMP CONTROLLER FOR FLT DECK FOR 10 MINS, NO ZONE TEMP LIGHTS.
